# SDR ASAA0180071

- Difficulty date: February 16, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: HPD54053858
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, SEVERAL EMERGENCY LIGHT ASSEMBLIES IN THE TAILCONE AREA WERE FOUND TO BE DAMAGED.  REMOVED AND REPLACED DAMAGED LIGHT ASSEMBLIES.  LIGHTS THEN OPERATED PROPERLY.  (M)
